# SDR TI1R001394

- Difficulty date: January 12, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N117VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7211
- Engine: Lyc LTS101750B1
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 430121204
- Part serial: 28868
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOVERNOR - FITTING LOOSE ON GOVERNOR, CAUSING ENGINE TO BE UNCONTROLLABLE AT ALL POWER SETTINGS.  CHASING THE TORQUE NEEDLES.  ALSO ENGINE SURGES ABOUT 20 PERCENT N2 AT FULL POWER.  REMOVED AND REPLACED.
